# SDR DALA2022070504664

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 87,240 hours, 40,389 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 BURNING SMELL AROUND IFE UNITS AT SEAT 3A AND 3B. CORRECTIVE ACTION: DEFERRED INFLIGHT ENTERTAINMENT SYSTEM PER MEL 26-36-01A. SYSTEM CURRENTLY DEACTIVATED. (8687802)
